# SDR 2005FA0000005

- Difficulty date: November 16, 2004
- Submitted: January 19, 2005
- Operation: General aviation
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Engine: Pwa PT6A27
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON CLIMBOUT THE AIRSTAIR DOOR OPENED.  AC RETURNED, WHEN  AIRSTAIR DOOR OPENED IN FLIGHT, DOOR DAMPER BROKE AND SUPPORT CHAINS BROKE.  CHAIN HIT PROPELLER AND CAUSED NOTICEABLE DAMAGE.  DOOR ANNUNCIATOR LIGHT WAS NOT ILLUMINATED SO NO INDICATION OF ANY PROBLEM WAS EVIDENT.  CAUSE FOR DOOR FAILURE WAS DOOR CABLE WHICH TURNS LOCKING CAMS BROKE WHEN DOOR WAS CLOSED.  PILOT NEGLECTED TO CHECK CAM MARKS FOR ALIGNMENT WITH GUN SIGHTS LOCATED ON DOOR FRAME.  GROUND PERSONNEL DID NOT REALIZE THE DOOR INSIDE CAM CABLE BROKE, AS A RESULT, HANDLE IS STOWED, DOOR PIN POPS OUT INDICATING DOOR IS CLOSED.  BOTH SWITCHES ON THE DOOR FOR THE ANNUNCIATOR MAKE A CLOSED CIRCUIT CAUSING THE LIGHT TO GO OUT.
